[phpBB Debug] PHP Warning: in file [ROOT]/phpbb/session.php on line 585: sizeof(): Parameter must be an array or an object that implements Countable
[phpBB Debug] PHP Warning: in file [ROOT]/phpbb/session.php on line 641: sizeof(): Parameter must be an array or an object that implements Countable
Vaccine side effects - Carers UK Forum

Vaccine side effects

Guidance on coronavirus and a place to share concerns and support
If you have any side-effects from the Covid Vaccine, Boris.Gov would like you to report them.

https://coronavirus-yellowcard.mhra.gov.uk/

Having used the website myself, I will say that it's a bit clunky and laborious, if I'd tried to report my side-effects whilst still affected, I'd have given up.
Hiya Ayjay, I had my vaccine 6 days ago. At first, I had a muscle ache in my thigh which I thought was probably normal. I have arthritis so used to some pain. This however has made it worse and I'm limping since I had the vaccine and a lot of pain in my right leg.
i had the oxford vaccine yesterday , today i am in extreme pain with my back issue which is osteo arthritis i cant get dressed , sit down, laydown with out pain i was not this bad before vaccine
Dean,

Sorry you are feeling so rough.

Side effects are common, but I have been told they pass quite quickly.

Have you got paracetamol, that you can take?

If you don’t take anti-inflammatories (NSAIDS) for your arthritis you can take iboprufen too. If you are unsure, phone the pharmacist to check.

A hot water bottle or hot pad you can heat in the microwave might help your back to relax.

Melly1
I had my oxford vaccine 10 days ago. Arthralgia is one of the side effects and it appears to cause more pain to someone with arthritis. In my case, it has worsened it although it's not diagnosed in my hip and thigh where I have arthralgia right now as a result of the vaccine. 10 days on it's still painful (similar to sciatica) and restricting my walking. It gets better and then flares up again. I do have arthritis diagnosed in both knees but no different problems there.
I dread the second vaccine now...although I will still have it.
I hope it is just a side-effect that will go away eventually. I did have aching which went away a few days after the vaccine. Diaphragm, underarm, and neck. Also the extreme tiredness but that goes by the next day.
thanks for your reply , i cant walk , sit, laydown with out extreme pain , i have dizzy light head pain when passing water shrivers i feel like i am block of ice all though heating is on i take paracetamol and pregablin every day it dont help really as i am one person with chronic pain ,, pain all over my body and yet main carer to my wife i cant look after my self when i am in extreme pain
Had the AstraZeneca on Tuesday as soon as the needle was inserted. I felt it and it was painful. Prior to the jag I had taken a paracetamol. One hour later I developed a 2 inch red burning raised mark just under the injection sight. It can feel itching. And it's been the same since Tuesday. Having checked these symptom's which these are re common on 1-10 and 1-100.

I can clearly see the needle mark. Which suggests to me that the needle used was too big. I have trouble with blood test and have to have the smallest needle. Otherwise I get very badly bruised arm. I will make sure I inform for the second jab.
The reason I am highlighting the above. Is not to deter anyone but to inform. If you have general problems with blood tests with size of needle mention it.


My husband had the Pfizer he did not have any side effects. And no visible sight of injection point.
Sorry to hear that Sunnydisposition.

Do you think it was definitely the needle or because you had the Oxford vaccine?

I hope that doesn't happen to S, he is already needle phobic. I think that would just reinforce his fears.

Melly1
The red mark is definitely from the vaccine but are some of the common symptoms. However, one should not feel the insertion of a needle.

If people are/have a needle phobia that should be discuss at the reception area. As the person delivering the vaccination can make adjustments etc.

Such as when you sit down you can see the vaccine bottles and needles.

There is no choice of which vaccine on the day. It all depends on the delivery to site on the day. So you will not be able to find out in advance.
I'm sorry to hear that too sunny disposition
Fortunately I didn't have arm reaction, but had headache for 2⅔ days. I had the AstraZeneca. My friend had the Pfizer and had sore and very aching arm. Another friend had the chills.
Hope you feel more comfortable asap